# SDR HEEA0014599

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066305401
- Condition: Inoperative
- Location: Radio Altimeter
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER TEST FUNCTION INOPERATIVE.
